# SDR IPXA2015080491999

- Difficulty date: July 27, 2015
- Submitted: August 5, 2015
- Operation: Air carrier
- Aircraft: N136UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0819
- Aircraft time: 15,460 hours, 9,695 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fork
- Part number: F5237230420000
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SV, AFT CARGO DOOR FORK FITTING FRAME 61-A HAS CRACKS AT 3 O'CLOCK,  .2500" LONG ON FASTENER 5 AND 1" LONG ON FASTENER 6.  R & R FORK FRAME 61-A IAW EO A300-5230-27988-B.
